Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 12 > No. 1

 
   

Existence Results For Impulsive Fractional Neutral Integro-Differential Equations With Nonlocal Conditions

PP: 75-88
doi:10.18576/amis/120107
Author(s)
A. Sivasankari, A. Leelamani, Dumitru Baleanu,
Abstract
We present a new prospective of the existence of a mild solution for impulsive fractional neutral integro-differential equations with nonlocal conditions in Banach spaces. In light of ideas for Banach contraction principle and Krasnoselskii-Schaefer’s fixed point theorem, we build up the existence results with resolvent operator and η -norm. At last, a case is given to represent the acquired outcomes .

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved